# SDR SWAA2025100210930

- Difficulty date: September 3, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW STA 727J TO STA 847 STR 25L AND WL 156 AT AFT CARGO COMPARTMENT (7 POINTS).  REPAIRED SUPPORT ZEE AND FASTENERS LOC. BTW BS727 TO BS847 STR 25L AND WL 156 AT AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-6 REPAIR 6 PARAGRAPH 4.L,  SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 146A7500 SHEET 233 REV-.
